MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFS40
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tracheostomy tube cuff did not inflate uniformly at first but inflated after 8 ml of air was added.After insertion, the cuff deflated during therapy, causing the mechanical ventilator to alarm due to a cuff leak.The caregiver reinflated the cuff, but it deflated again later the same day, so the tracheostomy tube was replaced.There was a patient involvement and there were no additional adverse consequences.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4, parque
industrial internacional
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25681400
Report Number3012307300-2026-06767
Device Sequence Number4670578
Product Code JOH
UDI-Device Identifier10351688518620
UDI-Public(01)10351688518620(17)301006(10)6155898
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number67PFS40
Device Lot Number6155898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexMale
Patient Weight20 KG
Patient EthnicityNon Hispanic